MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067913600
Medical Device Problem Codes No Display/Image (1183); Device Displays Incorrect Message (2591); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used a flexible ureteroscopy procedure performed on (b)(6), 2024.During the preparation, the scope was plugged into the monitor and "problem with lithovue flexscope" user message appeared on the screen.There were no available scopes to be used.The procedure was cancelled due to this event.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): impact code f1001 is being used to capture the reportable event of absence of treatment.Block h11: investigation results upon receipt at our post market quality assurance laboratory, visual inspection and functional and leakage testing did not find any defects in the articulation, tip, shaft or working channel.The device also underwent image testing and x-ray; it was revealed that there was a faulty shoulder joint between the pcba and camera flex strip.Additionally, the device would initialize and display the hardware malfunction scree, confirming the reported observation.Based on the information available and analysis results, the faulty joint caused the reported observation, and it is tracer to the manufacturing process.Therefore, an investigation conclusion code of manufacturing deficiency has been assigned to the investigation.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used a flexible ureteroscopy procedure performed on (b)(6) 2024.During the preparation, the scope was plugged into the monitor and "problem with lithovue flexscope" user message appeared on the screen.There were no available scopes to be used.The procedure was cancelled due to this event.There were no patient complications as a result of this event.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19400932
Report Number2124215-2024-31233
Device Sequence Number8129242
Product Code FGB
UDI-Device Identifier08714729874812
UDI-Public08714729874812
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2025
Device Model NumberM0067913600
Device Catalogue Number791-360
Device Lot Number0032293814
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by Manufacturer07/11/2024
Initial Report FDA Received Date05/27/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown